Nous étudions l'effet de perturbations locales de la distance de graphe dans les grandes triangulations planaires aléatoires. Nous montrons qu'à grande échelle, la nouvelle distance se comporte comme
We study local modifications of the graph distance in large random triangulations. Our main results show that, in large scales, the modified distance behaves like a deterministic constant
Keywords: Random planar maps, Brownian map, UIPT, peeling process, first-passage percolation, Eden model.
Mot clés : Cartes planaires aléatoires, Carte brownienne, UIPT, processus d'épluchage, percolation de premier passage, modèle d'Eden.
@article{ASENS_2019__52_3_631_0, author = {Curien, Nicolas and Le Gall, Jean-Fran\c{c}ois}, title = {First-passage percolation and local modifications of distances in random triangulations}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {631--701}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 52}, number = {3}, year = {2019}, doi = {10.24033/asens.2394}, mrnumber = {3982872}, zbl = {1429.05188}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2394/} }
TY - JOUR AU - Curien, Nicolas AU - Le Gall, Jean-François TI - First-passage percolation and local modifications of distances in random triangulations JO - Annales scientifiques de l'École Normale Supérieure PY - 2019 SP - 631 EP - 701 VL - 52 IS - 3 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2394/ DO - 10.24033/asens.2394 LA - en ID - ASENS_2019__52_3_631_0 ER -
%0 Journal Article %A Curien, Nicolas %A Le Gall, Jean-François %T First-passage percolation and local modifications of distances in random triangulations %J Annales scientifiques de l'École Normale Supérieure %D 2019 %P 631-701 %V 52 %N 3 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2394/ %R 10.24033/asens.2394 %G en %F ASENS_2019__52_3_631_0
Curien, Nicolas; Le Gall, Jean-François. First-passage percolation and local modifications of distances in random triangulations. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 52 (2019) no. 3, pp. 631-701. doi : 10.24033/asens.2394. https://www.numdam.org/articles/10.24033/asens.2394/
Multi-point functions of weighted cubic maps, Ann. Inst. Henri Poincaré D, Volume 3 (2016), pp. 1-44 (ISSN: 2308-5827) | DOI | Numdam | MR | Zbl
The scaling limit of random simple triangulations and random simple quadrangulations, Ann. Probab., Volume 45 (2017), pp. 2767-2825 (ISSN: 0091-1798) | DOI | MR | Zbl
Rescaled bipartite planar maps converge to the Brownian map, Ann. Inst. Henri Poincaré Probab. Stat., Volume 52 (2016), pp. 575-595 (ISSN: 0246-0203) | DOI | MR | Zbl
Percolations on random maps I: Half-plane models, Ann. Inst. Henri Poincaré Probab. Stat., Volume 51 (2015), pp. 405-431 (ISSN: 0246-0203) | DOI | Numdam | MR | Zbl
, University Lecture Series, 68, Amer. Math. Soc., 2017, 161 pages (ISBN: 978-1-4704-4183-8) | MR
, Cambridge Monographs on Mathematical Physics, Cambridge Univ. Press, 1997, 363 pages (ISBN: 0-521-46167-7) | DOI | MR | Zbl
, Grundl. math. Wiss., 196, Springer, 1972, 287 pages | MR | Zbl
Scaling of percolation on infinite planar maps, I (preprint arXiv:math/0501006 )
Growth and percolation on the uniform infinite planar triangulation, Geom. Funct. Anal., Volume 13 (2003), pp. 935-974 (ISSN: 1016-443X) | DOI | MR | Zbl
Uniform infinite planar triangulations, Comm. Math. Phys., Volume 241 (2003), pp. 191-213 (ISSN: 0010-3616) | DOI | MR | Zbl
Random planar maps and growth-fragmentations, Ann. Probab., Volume 46 (2018), pp. 207-260 (ISSN: 0091-1798) | DOI | MR | Zbl
The scaling limit of uniform random plane maps, via the Ambjørn-Budd bijection, Electron. J. Probab., Volume 19 (2014) (ISSN: 1083-6489) | DOI | MR | Zbl
The peeling process of infinite Boltzmann planar maps, Electron. J. Combin., Volume 23 (2016) (ISSN: 1077-8926) | DOI | MR | Zbl
Geometry of the uniform infinite half-planar quadrangulation, Random Structures Algorithms, Volume 52 (2018), pp. 454-494 (ISSN: 1042-9832) | DOI | MR | Zbl
The Brownian plane, J. Theoret. Probab., Volume 27 (2014), pp. 1249-1291 (ISSN: 0894-9840) | DOI | MR | Zbl
The hull process of the Brownian plane, Probab. Theory Related Fields, Volume 166 (2016), pp. 187-231 (ISSN: 0178-8051) | DOI | MR | Zbl
Scaling limits for the peeling process on random maps, Ann. Inst. Henri Poincaré Probab. Stat., Volume 53 (2017), pp. 322-357 (ISSN: 0246-0203) | DOI | MR | Zbl
A glimpse of the conformal structure of random planar maps, Comm. Math. Phys., Volume 333 (2015), pp. 1417-1463 (ISSN: 0010-3616) | DOI | MR | Zbl
Large deviations for random walks under subexponentiality: the big-jump domain, Ann. Probab., Volume 36 (2008), pp. 1946-1991 (ISSN: 0091-1798) | DOI | MR | Zbl
, Cambridge Univ. Press, 2009, 810 pages (ISBN: 978-0-521-89806-5) |On the Riemann surface type of random planar maps, Rev. Mat. Iberoam., Volume 29 (2013), pp. 1071-1090 (ISSN: 0213-2230) | DOI | MR | Zbl
, Probability on discrete structures (Encyclopaedia Math. Sci.), Volume 110, Springer, 2004, pp. 125-173 | DOI | MR | Zbl
Local structure of random quadrangulations (preprint arXiv:math/0512304 )
A uniformly distributed infinite planar triangulation and a related branching process, J. Math. Sci., Volume 131 (2005), pp. 5520-5537 | Zbl
Explicit enumeration of triangulations with multiple boundaries, Electron. J. Combin., Volume 14 (2007) http://www.combinatorics.org/Volume_14/Abstracts/v14i1r61.html (ISSN: 1077-8926) | DOI | MR | Zbl
Uniqueness and universality of the Brownian map, Ann. Probab., Volume 41 (2013), pp. 2880-2960 (ISSN: 0091-1798) | DOI | MR | Zbl
Random geometry on the sphere, Proceedings of the International Congress of Mathematicians—Seoul 2014. Vol. 1, Kyung Moon Sa (2014), pp. 421-442 | MR | Zbl
An improved subadditive ergodic theorem, Ann. Probab., Volume 13 (1985), pp. 1279-1285 (ISSN: 0091-1798) | DOI | MR | Zbl
Conceptual proofs of
Aspects of random maps (lecture notes from the 2014 St-Flour Probability School http://perso.ens-lyon.fr/gregory.miermont/coursSaint-Flour.pdf )
An invariance principle for random planar maps, Fourth Colloquium on Mathematics and Computer Science Algorithms, Trees, Combinatorics and Probabilities (2006), pp. 39-57 | MR | Zbl
Tessellations of random maps of arbitrary genus, Ann. Sci. Éc. Norm. Supér., Volume 42 (2009), pp. 725-781 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
The Brownian map is the scaling limit of uniform random plane quadrangulations, Acta Math., Volume 210 (2013), pp. 319-401 (ISSN: 0001-5962) | DOI | MR | Zbl
Quantum Loewner evolution, Duke Math. J., Volume 165 (2016), pp. 3241-3378 (ISSN: 0012-7094) | DOI | MR | Zbl
Radius and profile of random planar maps with faces of arbitrary degrees, Electron. J. Probab., Volume 13 (2008), pp. no. 4, 79-106 (ISSN: 1083-6489) | DOI | MR | Zbl
Local convergence of large critical multi-type Galton-Watson trees and applications to random maps, J. Theoret. Probab., Volume 31 (2018), pp. 159-205 (ISSN: 0894-9840) | DOI | MR | Zbl
Scaling limits of random outerplanar maps with independent link-weights, Ann. Inst. Henri Poincaré Probab. Stat., Volume 53 (2017), pp. 900-915 (ISSN: 0246-0203) | DOI | MR | Zbl
, Random graphs, Vol. 2 (Poznań, 1989) (Wiley-Intersci. Publ.), Wiley, 1992, pp. 247-262 | MR | Zbl
Random graphs and complex networks. II (2018) (preprint https://www.win.tue.nl/~rhofstad/NotesRGCNII.pdf )
Construction of non-critical string field theory by transfer matrix formalism in dynamical triangulation, Nuclear Phys. B, Volume 441 (1995), pp. 119-163 (ISSN: 0550-3213) | DOI | MR | Zbl
- Scaling limit of random plane quadrangulations with a simple boundary, via restriction, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 61 (2025) no. 1 | DOI:10.1214/23-aihp1437
- Lessons from the Mathematics of Two-Dimensional Euclidean Quantum Gravity, Handbook of Quantum Gravity (2024), p. 3329 | DOI:10.1007/978-981-99-7681-2_85
- The scaling limit of random cubic planar graphs, Journal of the London Mathematical Society, Volume 110 (2024) no. 5 | DOI:10.1112/jlms.70018
- Metric Growth Dynamics in Liouville Quantum Gravity, Communications in Mathematical Physics, Volume 400 (2023) no. 2, p. 1317 | DOI:10.1007/s00220-022-04625-1
- Random cubic planar graphs converge to the Brownian sphere, Electronic Journal of Probability, Volume 28 (2023) no. none | DOI:10.1214/23-ejp912
- Lessons from the Mathematics of Two-Dimensional Euclidean Quantum Gravity, Handbook of Quantum Gravity (2023), p. 1 | DOI:10.1007/978-981-19-3079-9_85-1
- Metric Growths, Peeling Random Planar Maps, Volume 2335 (2023), p. 195 | DOI:10.1007/978-3-031-36854-7_13
- A Taste of Scaling Limit, Peeling Random Planar Maps, Volume 2335 (2023), p. 217 | DOI:10.1007/978-3-031-36854-7_14
- First-passage percolation in random planar maps and Tutte’s bijection, Electronic Journal of Probability, Volume 27 (2022) no. none | DOI:10.1214/21-ejp662
- The mesoscopic geometry of sparse random maps, Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), p. 1305 | DOI:10.5802/jep.207
- Convergence of Eulerian triangulations, Electronic Journal of Probability, Volume 26 (2021) no. none | DOI:10.1214/21-ejp579
- Infinite geodesics in hyperbolic random triangulations, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 56 (2020) no. 2 | DOI:10.1214/19-aihp996
- Local convergence of large random triangulations coupled with an Ising model, Transactions of the American Mathematical Society, Volume 374 (2020) no. 1, p. 175 | DOI:10.1090/tran/8150
Cité par 13 documents. Sources : Crossref